# SDR SCNA99745

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS ON BOTTOM FWD FLANGE OF MAIN FLOOR T-CAP AROUND NUT CLIP HOLES, FS 1110 BL 0.  REMOVED CORROSION IAW SRM 511006.  REMOVED DAMAGED AREA, FABRICATED 2 ANGLES FROM BAC 14902831, FABRICATED 1 FILLER FROM 7075 T6 .125 IAW SRM 531008.  TREATED AND PRIMED IAW SRM 511002, MM 512002.  INSTALLED IAW SRM 531008 AND 513002.
